# SDR UPS99829254

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHT DISARM LIGHT WILL NOT ILLUMINATE. REPLACED BULB TWICE AND STILL INOP.  RESEATED CANNON PLUG AND RE-LAMPED, OPS CHECK GOOD.
